MAUDE Adverse Event Report: SYNTHES GMBH SAW BLADE 10 WIDTH 25/0.6 CUT THICKNESS; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

SYNTHES GMBH SAW BLADE 10 WIDTH 25/0.6 CUT THICKNESS; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 532.062
Medical Device Problem Codes Dull, Blunt (2407); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Concomitant med products and therapy dates: sagittal saw attachment device, (b)(6) 2022.The manufacturing site name is currently not available.Device history record review: a device history review was performed and no non-conformances were identified related to the reported condition.Device evaluation: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the device would not cut/dull, identified during service and evaluation was confirmed.The assignable root cause was determined to be due to component failure from normal wear.Udi: (b)(4).
 
Event or Problem Description
It was reported by switzerland that during service and evaluation, it was determined that the saw blade device was removed from the sagittal saw attachment device and the outer cutting teeth were slightly worn, and the saw blade contained tape residues.It was further determined that the device failed visual inspection.It was noted in the service order that the saw blade was stuck in the sagittal saw attachment and could not be detached.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
SAW BLADE 10 WIDTH 25/0.6 CUT THICKNESS
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kara ditty-bovard
eimattstrasse 3
oberdorf 4436
SZ   4436
6107428552
MDR Report Key13938607
Report Number8030965-2022-01991
Device Sequence Number6701674
Product Code GFA
UDI-Device Identifier07611819097490
UDI-Public07611819097490
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number532.062
Device Lot NumberL939093
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Initial Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown